# SDR QXEA2012100601182

- Difficulty date: October 6, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 27,497 hours, 28,729 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, THE AVIONICS AND ELEVATOR FEEL CAUTION LIGHTS ILLUMINATED AT 70 KTS.  AFTER ABORTING THE TAKEOFF AND CLEARING THE RUNWAY THE LIGHTS WENT OUT.  INTERROGATED CDS, FOUND FAULT IOP2/ED & IOP2/MFD2. COMPLIED WITH FIM TASK 31-41-00-810-865.  PERFORMED TEST OF IOP2 IAW TASK CARD 6314101.  OPS TESTED GOOD. RETURNED TO SERVICE.
